# SDR MASA200700344

- Difficulty date: June 20, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 8,245 hours, 10,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Open
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1030 HNL-KOA.  FIRST AID KIT WAS OPENED.  MX REPLACED THE FIRST AID KIT.
